Children’s Advil Recalled

Photo courtesy Pfizer Consumer Healthcare

NEW JERSEY – A popular children’s medicine has been voluntarily recalled due to overdosing concerns.

Pfizer Consumer Healthcare, a division of Pfizer Inc., has recalled one lot of its Children’s Advil Suspension Bubble Gum Flavored 4 fl. oz. bottle.

The dosage cups were marked in teaspoons, but the dosage directions on the labels are in milliliters.

The company concluded the mismatched measuring units could lead to accidental overdoses. An overdose of ibuprofen, the main active ingredient in the drug, can cause nausea, vomiting, headaches, drowsiness, blurred vision and dizziness.

Bottles with “NDC 0573-0207-30, lot R51129” were distributed nationwide in May and June.

Advertisement

Consumers with any questions can call the Pfizer Consumer Healthcare Information Line at 800-88-Advil (1-800-882-3845), weekdays from 9 a.m. to 5 p.m. EST.